# SDR DXTA2025012702093

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 7,165 hours, 4,826 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603733
- Part serial: NSN
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION: AFTER TAKE OFF WHEN WE RETRACTED THE LANDING GEAR WE GOT A LH MAIN GEAR DISAGREE CAS MSG WITH A X IN THE LH MAIN GEAR BOX. WE ALSO GOT AN ASSOCIATED SSD FAIL CAS MSG CORRECTIVE ACTION: REPLACED DOWN LOCK SWITCH. OPS CHECK GOOD. IAW MODEL 680A MM 32-30-15.
